Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 490, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 9:50 PM EDT for Bullitt County, Nelson County, Spencer County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 9:50 PM EDT (01:50 UTC)
- Expired
- Jul 27, 2012, 10:20 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Nelson County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1902 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS53 KLMK 280150
SVRLMK
KYC029-179-215-280220-
/O.NEW.KLMK.SV.W.0490.120728T0150Z-120728T0220Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
950 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1020 PM EDT
* AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SOLITUDE TO SCUFFLETOWN...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
BARDSTOWN...
HUNTERS AND COXS CREEK...
FAIRFIELD AND CRAVENS...
EAST BARDSTOWN...
BLOOMFIELD AND WOODLAWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS AND LIGHTNING. PEOPLE
OUTSIDE SHOULD IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A
STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3788 8520 3786 8523 3787 8525 3785 8525
3785 8528 3781 8531 3780 8531 3778 8534
3778 8535 3777 8535 3777 8537 3775 8538
3785 8573 3803 8555
TIME...MOT...LOC 0150Z 293DEG 29KT 3794 8550 3786 8559
WIND...HAIL 60MPH <.50IN
$$
132 follow-up statements
723
WWUS53 KLMK 280203
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 PM EDT FRI JUL 27 2012
KYC029-215-280212-
/O.CAN.KLMK.SV.W.0490.000000T0000Z-120728T0220Z/
SPENCER KY-BULLITT KY-
1003 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BULLITT AND
SOUTHWESTERN SPENCER COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING MOVED JUST TO THE SOUTH OUT OF
THE AREA.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3794 8540 3795 8535 3788 8520 3786 8523
3787 8525 3785 8525 3785 8528 3780 8532
3778 8534 3778 8535 3775 8538 3782 8562
3795 8542
TIME...MOT...LOC 0202Z 293DEG 29KT 3790 8539 3780 8552
$$
KYC179-280220-
/O.CON.KLMK.SV.W.0490.000000T0000Z-120728T0220Z/
NELSON KY-
1003 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1020 PM EDT
FOR NORTHERN NELSON COUNTY...
AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRFIELD TO CRAVENS...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL IMPACT...
BARDSTOWN...
BLOOMFIELD AND WOODLAWN...
BOTLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS AND LIGHTNING. PEOPLE
OUTSIDE SHOULD IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A
STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3794 8540 3795 8535 3788 8520 3786 8523
3787 8525 3785 8525 3785 8528 3780 8532
3778 8534 3778 8535 3775 8538 3782 8562
3795 8542
TIME...MOT...LOC 0202Z 293DEG 29KT 3790 8539 3780 8552
WIND...HAIL 60MPH <.50IN
$$
13977
WWUS53 KLMK 280220
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 PM EDT FRI JUL 27 2012
KYC179-280230-
/O.EXP.KLMK.SV.W.0490.000000T0000Z-120728T0220Z/
NELSON KY-
1020 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NELSON COUNTY HAS
EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED SLIGHTLY AND ARE
NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE
ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS
LIGHTNING AS WELL AS WIND GUSTS TO 50 MPH.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.
LAT...LON 3794 8540 3795 8535 3788 8520 3786 8523
3787 8525 3785 8525 3785 8528 3780 8532
3778 8534 3778 8535 3775 8538 3782 8562
3795 8542
TIME...MOT...LOC 0203Z 293DEG 29KT 3790 8538 3780 8551
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:11 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 27, 7:11 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 711 PM EDT FRI JUL 27 2012 ...Updated Aviation Discussion... .Short Term (Tonight through Saturday Night)... Issued at 250 PM EDT Fri Jul 27 2012 Upper trough has been moving steadily east southeast today, with a rough axis this hour from near KLOT to near KSTL. Storms have formed out ahead of this trough across central Indiana, also out ahead of a sharp dewpoint gradient along a cool front. Cumulus field over our region is limited to roughly along and east of I-65. Still given convergence along that sharp front moving into the region later this afternoon, expect isolated to scattered storms developing and pushing eastward. Limiting factor today compared to yesterday is the amount of precipitable water available. Freezing level and wet bulb zeroes are lower than at this time yesterday, so combining this information with drier air in the column should allow for larger hail to form today in addition to damaging winds. SPC mesonanalysis page indicates highest K indices in the area where the cumulus field has congested the most, just to our north. Given these threats, have gone ahead with a severe thunderstorm watch over the north. Should coverage become more widespread than current thinking, we can expand this watch farther south. Coverage should die down with loss of heating this evening. Have forecast dry after midnight. Rest of the period should be dry as well, as deeper moisture shifts away from the region in the wake of that upper trough's passage. Temperatures Saturday and Saturday night will be close to normal for late July. .Long Term (Sunday through Friday)... Issued at 255 PM EDT Fri Jul 27 2012 After a dry mostly sunny Sunday, an active NW flow with multiple shortwaves will dominate the pattern Mon/Tues with perhaps greater instability and a stronger shortwave signal forecast for Mon Night into early Tues. Looks like this leading wave will be just ahead of a sfc boundary according to the 12Z GFS/GFS ensembles. The front is a little less obvious in the 0Z ECMWF data. So after an early round of convection Tues, a consensus in model timing of the front suggests another round of convection developing late Tues just ahead of the front. After the front passes through the area or washes out Tues night/Wed, at least a couple of shortwaves look to remain in the flow for Thurs/Fri. The GFS is a bit more aggressive bringing down another sfc front for later in the week. Not real confident in this front quite yet, but will allow 20-40% POPs in the forecast for more diurnal based convection and the shortwave possibility which is more probable at this point. Temperatures in the long term period look to remain near normal or a tad above normal. High temps should top out in the upper 80s and lower 90s with lows in the upper 60s and lower 70s. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Fri Jul 27 2012 Obviously the main issue here is the convection across southern Indiana and northern Kentucky this evening. By the time the TAFs begin, the gust front from these storms will have already gone through SDF and LEX, switching winds to the northwest at speeds around 15kt gusting to 30kt (especially at SDF -- maybe a little less at LEX). Will account for TSRA and VRB gusty winds in the first three hours of the northern TAFs. BWG will not be affected. After that, the rest of the forecast will be very quiet. May need to look out for some patchy fog towards dawn in areas where rain falls this evening, but right now with a fropa expected around sunrise will bank on the atmosphere being too mixy for much fog production. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........AMS Aviation.........13
Hazardous weather outlook, Jul 27, 7:47 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 747 PM EDT FRI JUL 27 2012 INZ076>079-083-084-090>092-KYZ030>037-039>043-048-049-057-290300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...RICHMOND 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CONTINUE TO MOVE THROUGH SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS EVENING...WITH THE STRONGEST STORMS PRODUCING DAMAGING WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) INZ089-KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-290300- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-NELSON KY-WASHINGTON KY-MERCER KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 747 PM EDT FRI JUL 27 2012 /647 PM CDT FRI JUL 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED STORM WILL BE POSSIBLE THIS EVENING...WITH LIGHTNING AND GUSTY WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) 13
In the hours before
Local storm report, Jul 27, 8:59 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 N OKOLONA 38.16N 85.69W
07/27/2012 E0.50 INCH JEFFERSON KY BROADCAST MEDIA
MARBLE SIZE HAIL REPORTED NEAR UPS ON FERN VALLEY ROAD
&&
EVENT NUMBER LMK1200982
LGSpecial weather statement, Jul 27, 9:02 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT FRI JUL 27 2012
KYC005-073-211-280130-
SHELBY KY-ANDERSON KY-FRANKLIN KY-
902 PM EDT FRI JUL 27 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SHELBYVILLE...AND MOVING
SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GRAEFENBURG AND HARRISONVILLE...
AVENSTOKE AND BRIDGEPORT...
ALTON AND EVERGREEN...
FARMDALE AND BIG EDDY...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
38 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3817 8481 3815 8483 3814 8486 3812 8487
3802 8499 3813 8523 3825 8512
TIME...MOT...LOC 0102Z 293DEG 25KT 3815 8509
EERLocal storm report, Jul 27, 9:06 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 3 NW LYNDON 38.29N 85.63W
07/27/2012 JEFFERSON KY NWS EMPLOYEE
HALF OF A MAPLE TREE DOWN ON POWER LINES ABOUT 1 MILE
EAST OF BALLARD HS
&&
EVENT NUMBER LMK1200983
LGLocal storm report, Jul 27, 9:10 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG 2 NNE FRANKFORT 38.21N 84.85W
07/27/2012 FRANKLIN KY EMERGENCY MNGR
MULTIPLE REPORTS OF WIDESPREAD TREES AND POWER LINES
DOWN MAKING ROADS IMPASSABLE INCLUDING IN THE THORNHILL
AREA
&&
EVENT NUMBER LMK1200984
LGLocal storm report, Jul 27, 9:23 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
923 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 5 E GLENSBORO 38.00N 84.98W
07/27/2012 ANDERSON KY BROADCAST MEDIA
REPORTS OF NUMEROUS TREES DOWN AS WELL AS POWER OUTAGES
IN ANDERSON COUNTY
&&
EVENT NUMBER LMK1200985
LGLocal storm report, Jul 27, 9:31 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
931 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG CARLISLE 38.31N 84.04W
07/27/2012 NICHOLAS KY EMERGENCY MNGR
TREES DOWN WITH SOME ON CARS ON MOCKINGBIRD LANE...HIGH
STREET...KY 36 ON RAILROAD TRACKS...OX BOW ROAD...AND
LOCUST GROVE ROAD
&&
EVENT NUMBER LMK1200986
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:10 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Spencer | 30 min |
| Jul 27, 8:17 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Woodford | 43 min |
| Jul 27, 8:31 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 27, 8:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Woodford | 43 min |
| Jul 27, 8:41 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Jessamine, Mercer, Shelby, Woodford | 44 min |
| Jul 27, 8:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 26 min |
| Jul 27, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| Jul 27, 9:02 PM EDT | Special Weather Statement | LMK | Anderson | 28 min |
| Jul 27, 9:07 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 27 min |
| Jul 27, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 46 min |
| Jul 27, 9:15 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jul 27, 9:31 PM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Mercer, Shelby, Woodford | 3 hr |
| Jul 27, 9:57 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 28 min |
| Jul 27, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade, Nelson | 31 min |
| Jul 27, 10:24 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Marion, Mercer and 2 more | 46 min |
| Jul 27, 10:38 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson, Taylor, Washington | 32 min |
| Jul 27, 10:59 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 46 min |
| Jul 27, 11:06 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| Jul 27, 11:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Marion, Taylor | 41 min |
| Jul 28, 1:40 AM EDT | Special Weather Statement | LMK | Adair, Green | 30 min |
| Jul 28, 2:09 AM EDT | Special Weather Statement | LMK | Adair, Russell | 31 min |
| Jul 28, 2:15 AM EDT | Special Weather Statement | LMK | Cumberland | 45 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.